Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 1

 
   

On Almost Feebly Continuous Functions in Bitopological Spaces

PP: 47-51
doi:10.18576/msl/060108
Author(s)
A. A. Nasef, A. A. Azzam,
Abstract
As a generalization of feebly p-continuous functions due to Jelic′ in 1990, we introduce the notion of almost feebly continuous functions in bitopological spaces and obtain several characterizations and some properties of pairwise almost feebly continuous functions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved